MathSciNet Relay Station
MathSciNet bibliographic data
MR2492887 34C25 (34A37 34D20 92D25)
Nie, Linfei; Peng, Jigen; Teng, Zhidong; Hu, Lin Existence and stability of periodic solution of a Lotka-Volterra predator-prey model with state dependent impulsive effects. J. Comput. Appl. Math. 224 (2009), no. 2, 544–555.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement